MAUDE Adverse Event Report: TELEFLEX MEDICAL EZ-BLOCKER KIT; EZ BLOCKER

TELEFLEX MEDICAL EZ-BLOCKER KIT; EZ BLOCKER
Catalog Number MG-02770-002
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while in use on a patient, "both the cuffs are getting inflated".No patient harm or injury.The patient status is reported as "fine".At the time of this report the customer has not returned our requests or additional information.If additional information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4), complaint verification testing could not be performed as no sample was returned for analysis.The customer did not provide a lot number; therefore, a device history record review was performed based upon several lot numbers taken from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) the sample was returned to the manufacturer for evaluation.The manufacturer reported that: "one complained device was avaible for e valuation.Complained catheter was visually checked.No defect causing reported issue was identified.Reported defect could not be determined from visual inspection.Reported defect cannot be confirmed based on functional test.Based on all stated information, claimed defect was not confirmed.A detected catheter defect would not allow a positive leak test result.As the lot number of the dective product was not reported, only the dhr review of the potential lots based on sales history could be completed.The review of the dhr's revealed no production issues from the perspective of the reported defect.The root cause of this complaint determined as "unintentional user error related".The issue cannot be confirmed based on the delivered sample of the defective product.Based on the testing, there was observed different issue than was reported.This issue is most probably caused by sharp tool on customer side.Manufacturing and packaging processes were reviewed.No abnormal data leading to occurrence of complained or similar defects were detected.Reported issues should be detected on final leak test step.As the root cause of this complaint was determined as unintentional user error related, no corrective i preventive actions in production are deemed necessary to introduce.Customer complaint regarding ez-blocker product was reported.The reported defect cannot be confirmed but other issue on the sample was observed.As the lot number of the defective product was not reported, only the dhr review of the potential lots based on sales history was completed.The root cause of this complaint was determined as unintentional user error related.The reported defect was not confirmed but another issue was revealed.This issue was most probably caused by a sharp tool on the customer site.As the root cause of this complaint was determined as unintentional user error related, no corrective i preventive actions in production are deemed necessary to introduce." teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description

Brand Name
EZ-BLOCKER KIT
Common Device Name
EZ BLOCKER
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17479591
Report Number3006425876-2023-00817
Device Sequence Number11424938
Product Code CBI
UDI-Device Identifier10801902142372
UDI-Public10801902142372
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMG-02770-002
Device Lot Number1897418206
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer09/07/2023
05/23/2025
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date09/11/2023
05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown